MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER, 7F TW, DI-LOCK, 14CM; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER, 7F TW, DI-LOCK, 14CM; INTRODUCER, CATHETER
Model Number 405154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer report numbers: 3005334138-2020-00457.Following an lv implant procedure, during follow-up in the clinic, a pneumothorax was seen on the left lung of the patient.The patient was hospitalized and remained in good condition.There were no performance issues with any abbott devices.

Brand Name
PEEL-AWAY INTRODUCER, 7F TW, DI-LOCK, 14CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10669557
Report Number3005334138-2020-00458
Device Sequence Number14200847
Product Code DYB
UDI-Device Identifier05414734204415
UDI-Public05414734204415
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K894431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number405154
Device Catalogue Number405154
Device Lot Number7297434
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PEEL AWAY
Outcome Attributed to Adverse Event Other;